# SDR ASAA2021091135928

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,686 hours, 7,216 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP. GROUNDED - YES. PERFORMED SATCOM LOCKUP RESET PROCEDURE PER QRH. RESTORED SAT ON MCDU.
